# SDR SWIA202264081

- Difficulty date: January 10, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N105SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000395
- Aircraft time: 20,616 hours, 11,365 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR PANEL SUPPORT AT FR 87-90 IS CORRODED IN MULTIPLE AREAS.   (C CHECK RO 01/28/2022)   REMOVED AND REPLACED R/H FLOOR PANEL SUPPORT AT FR 87-90 REF EMB SRM 51-40-08
